# SDR AALA991017

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 496 - EN ROUTE ELP/DFW DURING GEAR RETRACTION, CREW HEARD A GRINDING NOISE AND RED NOSE GEAR LIGHT STAYED ILLUMINATED FOR APPROXIMATELY A MINUTE, THEN CYCLED OFF AND ON SEVERAL TIMES BEFORE EXTINGUISHING.  CONTINUED ON TO DFW.  GEAR EXTENDED NORMALLY.  LANDED DFW WITHOUT INCIDENT.  LUBED NOSE LANDING GEAR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
